# SDR 98ZZZX1607

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55G
- Make and model: Hwksly DH1253ARA
- Aircraft serial: NA709
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 25WF218AH
- Condition: Cracked
- Location: Rt Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A SCHEDULED INSPECTION OF THE AIRCRAFT, THE TOP SKIN OF THE RIGHT FLAP WAS INSPECTED AND THREE CRACKS WERE NOTED FROM 3 RIVETS.  THE LOCATION OF THE CRACKS WAS APPROX 103 INCHES FROM THE OTBD EDGE AND APPROX 7 INCHES FROM THE TRAILING EDGE.  CAUSE UNKNOWN.  THE CRACKS WERE .1875 INCH, .6250 INCH, AND .75 INCH IN LENGTH.  TO BE REPAIRED IAW SRM.
